Nurofen Express 200mg Ibuprofen Tablets (12)

Nurofen contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen Express are formulated to get to work faster than standrad nurofen tablets. Each tablet contains Ibuprofen 200mg.Nurofen Express can be used to treat;
Muscular Pain
Backache
Cold & Flu Symptoms
Fever
Headache
Dental pain
Period pain
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 48 tablets per order.
Do not take with any other ibuprofen products.

Nurofen Express should be taken with a glass of water with or just after a meal.
Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours.
Do take more than 6 tablets in any 24-hour period.

For more information on the correct dosage and side effects, watch our explanation video here: https://mytelehealth.info/videos/ibuprofen-nurofenmelfenbrufen-tablets

€4.99

Share it

Clinics